MAUDE Adverse Event Report: ARTHREX, INC. SCORPION NEEDLE, KNEE; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. SCORPION NEEDLE, KNEE; MANUAL INSTR, GENERAL SURGICAL
Model Number SCORPION NEEDLE, KNEE
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 16-feb-2026, it was reported by a sales representative via (b)(4) that an ar-12990n scorpion needle broke during closure from harvesting a quad tendon.There was probably an additional 30 minutes of anesthesia considering we had to bring in fluoroscopy to confirm the needle was not left inside the patient.As well as physically attempting to find the tip within the incision.This was discovered during the case with no patient harm.

Brand Name
SCORPION NEEDLE, KNEE
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24544236
Report Number1220246-2026-01305
Device Sequence Number17542216
Product Code MDM
UDI-Device Identifier00888867199354
UDI-Public(01)00888867199354(11)220224(17)270131(10)14932697
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSCORPION NEEDLE, KNEE
Device Catalogue NumberAR-12990N
Device Lot Number14932697
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2026
Supplement Date Received by Manufacturer06/19/2026
Initial Report FDA Received Date03/09/2026
Supplement Report FDA Received Date06/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/24/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown